| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Failure to Select Signal (1582)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's reports were not replicated or confirmed.The device was put through extensive testing including functional testing, shock testing, internal visual inspections and power cycling without duplicating the reports.A system interconnection flex cable was replaced as a precaution.The device was recertified and returned to the customer.No device data was available for review.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device was unable to switch to defib modes or select energy level.Complainant indicated that there was no patient involvement in the reported malfunction.